Alert archive / Ohio / Gale Watches in 2012
Gale Watch 6, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Apr 21, 2012, 10:37 PM EDT. It took effect at Apr 23, 2012, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 21, 2012, 10:37 PM EDT (02:37 UTC)
- In effect from
- Apr 23, 2012, 4:00 AM EDT
- Expired
- Apr 22, 2012, 3:14 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
084 WHUS71 KCLE 220237 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1037 PM EDT SAT APR 21 2012 LEZ142>149-221045- /O.EXT.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/ /O.NEW.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1037 PM EDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND WAVES: NORTH WINDS WILL DIMINISH TO 5 TO 15 KNOTS OVERNIGHT BEFORE RAMPING UP FOR THE BEGINNING OF THE WEEK. NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY SUNDAY EVENING...THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT...BEFORE GRADUALLY DECREASING ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVE HEIGHTS OF 3 TO 6 FEET BY SUNDAY AFTERNOON...BUILDING TO 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-221045- /O.NEW.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1037 PM EDT SAT APR 21 2012 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING. * WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT...WITH NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT...BEFORE GRADUALLY DECREASING ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
547 WHUS71 KCLE 220740 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EDT SUN APR 22 2012 LEZ142>149-221600- /O.CON.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/ /O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH-NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME MORE NORTH-NORTHWEST. THEY WILL GRADUALLY DIMINISH ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVE HEIGHTS OF 3 TO 6 FEET BY SUNDAY AFTERNOON...BUILDING TO 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-221600- /O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 AM EDT SUN APR 22 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT... WITH NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME MORE NORTHWEST. THEY WILL GRADUALLY SUBSIDE ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ OUDEMAN
615 WHUS71 KCLE 221322 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT SUN APR 22 2012 LEZ142>149-222130- /O.CON.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/ /O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH-NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY THEN INCREASE TO 35 KNOT GALES BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME MORE NORTH-NORTHWEST. THEY WILL GRADUALLY DIMINISH ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVE HEIGHTS OF 3 TO 6 FEET BY SUNDAY AFTERNOON...BUILDING TO 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-222130- /O.CON.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 922 AM EDT SUN APR 22 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * WINDS AND WAVES: WINDS WILL INCREASE THROUGH SUNDAY NIGHT... WITH NORTHERLY GALES TO 35 KNOTS DEVELOPING BY MONDAY. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY NIGHT AS THEY BECOME MORE NORTHWEST. THEY WILL GRADUALLY SUBSIDE ON TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY DECREASE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
332 WHUS71 KCLE 221914 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 314 PM EDT SUN APR 22 2012 LEZ142>149-230315- /O.CAN.KCLE.SC.Y.0034.000000T0000Z-120423T0800Z/ /O.UPG.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ /O.NEW.KCLE.GL.W.0008.120423T1000Z-120424T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 314 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY. * WINDS AND WAVES: WINDS WILL INCREASE TONIGHT WITH NORTH TO NORTHWEST GALES TO 35 KNOTS EXPECTED BY MONDAY MORNING. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY EVENING. THEY WILL GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY SUBSIDE THROUGH TUESDAY EVENING. SMALL CRAFT ADVISORIES WILL BE NEED MONDAY NIGHT ONCE THE GALES END. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-230315- /O.UPG.KCLE.GL.A.0006.120423T0800Z-120424T1400Z/ /O.NEW.KCLE.GL.W.0008.120423T1000Z-120424T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 314 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES: WINDS WILL INCREASE TONIGHT WITH NORTH TO NORTHWEST GALES TO 35 KNOTS EXPECTED BY MONDAY MORNING. WINDS WILL REMAIN NEAR GALE FORCE THROUGH MONDAY EVENING. THEY WILL GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY. THE PROLONGED NORTHERLY WINDS WILL RESULT IN WAVES OF 9 TO 13 FEET BY MONDAY. WAVES WILL SLOWLY SUBSIDE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KUBINA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Apr 21, 8:13 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 21, 8:13 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 813 PM EDT SAT APR 21 2012 .SYNOPSIS... A COLD FRONT ALONG THE APPALACHIANS WILL BECOME NEARLY STATIONARY. LOW PRESSURE WILL DEVELOP OVER THE SOUTHEAST STATES AND MOVE NORTH ALONG THE STALLED FRONT SUNDAY INTO MONDAY AND DEEPEN. THE LOW WILL SLOW AND DRIFT ACROSS NEW YORK STATE INTO ONTARIO ON TUESDAY...THEN PULL AWAY BY THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... HAVE ADJUSTED THE POP/WEATHER FORECAST FOR TONIGHT ACROSS EXTREME NE OH/NW PA. THE SHOWERS HAVE EXITED EAST OF THE FORECAST AREA ALTHOUGH CANNOT RULE OUT A DRIZZLE DROP FROM AROUND OHIO ROUTE 11 EAST ACROSS INLAND NW PA. THE LOW CLOUDS ERODED SOME ACROSS NW OHIO DURING THE LATE AFTERNOON/EARLY EVENING BUT I DOUBT THERE WILL BE MUCH MORE IN THE WAY OF CLEARING WITH THE NORTH FLOW OFF THE LAKE TONIGHT AND THE DEEPENING TROUGH ALOFT. WILL REMOVE THE MENTION OF FROST FOR MOST OF NE OH/NW PA DUE TO THE CLOUDS AND BREEZE. ADJUSTED THE HOURLY TEMPERATURES TO SHOW THE DIURNAL DROP ACROSS NW OHIO THIS EVENING WITH TEMPERATURES NEARLY STEADY IN THE UPPER 30S AND LOWER 40S ELSEWHERE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... NAM AND GFS COMING INTO BETTER AGREEMENT WITH LOW PRESSURE SYSTEM THAT WILL TRACK ALONG THE APPALACHIAN CHAIN ON MONDAY. EXPECT LOW TO REACH CENTRAL PA WEDNESDAY AFTERNOON...AND TRACK ACROSS LAKE ONTARIO BY MIDNIGHT LOCAL TUESDAY MORNING. POTENTIAL FOR ACCUMULATING SNOW SUNDAY NIGHT...BUT BETTER CHANCE MONDAY NIGHT. BIG QUESTION CONTINUES TO BE HOW MUCH SNOW SPREADS WEST ACROSS THE AREA. NAM IS CONTINUE TO BE MORE AGGRESSIVE IN DUMPING SNOW BACK ACROSS NWRN PA WITH 10 INCHES IN FAR EASTERN ERIE AND CRAWFORD COUNTIES BY TUESDAY MORNING WHILE THE GFS IS CLOSER TO 3 INCHES. FOR NOW WILL REMAIN WITH THE GFS OUTLOOK. MONDAY STILL IN DOUBT AS TO HOW MUCH OF THE PRECIP WILL FALL AS SNOW VICE RAIN. LOWERED HIGH TEMPS FOR MONDAY BUT EXPECT PRECIP TO GO BACK TO MOSTLY RAIN DURING THE DAY ON MONDAY. EXPECT HEAVIEST SNOW MONDAY NIGHT. DEBATED ABOUT A WATCH BUT NOT CONFIDENT ENOUGH ON EXACT TRACK AND TIMING OF LOW TO ISSUE A WATCH 5 PERIODS OUT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A FAST MOVING LOW PRESSURE SYSTEM WILL DIVE SOUTHEAST ACROSS THE OH VALLEY FOR THE START OF THE PERIOD. WILL NEED A MENTION OF SHOWERS BOTH WEDNESDAY AND WEDNESDAY NIGHT. FOR NOW WILL JUST GO WITH CHANCE POPS BUT SUSPECT THAT LIKELY WORDING WILL EVENTUALLY BE NEEDED. HIGH PRESSURE WILL THEN BUILD OVER THE LOCAL AREA FROM THE NORTH AND NORTHWEST THE REMAINDER OF THE PERIOD. THIS WILL RESULT IN A FEW DAYS OF DRY WEATHER. TEMPS DURING THE PERIOD WILL AVERAGE A LITTLE BELOW NORMAL. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... LOW CLOUDS ARE FINALLY STARTING TO SCATTER OUT ACROSS NW OHIO WHILE MVFR CEILINGS REMAIN ACROSS NE OHIO AND NW PA. CLOUDS ARE EXPECTED TO SCATTER OUT OF TOL/FDY/MFD THROUGH 2-3Z BEFORE FILLING BACK IN AGAIN OVERNIGHT (7-10Z) AS MOISTURE AND COLDER AIR OVERSPREADS LAKE ERIE. FURTHER EAST...LOW MVFR CEILINGS HAVE GRADUALLY BEEN STARTING TO LIFT FROM NEAR 1000 FEET...EXPECTED TO RISE TO NEAR 2500 FEET OVERNIGHT. DIURNAL HEATING ON SUNDAY WILL CAUSE ANY BREAKS IN THE CLOUD COVER TO FILL BACK IN WITH CLOUDS LIFTING TO BETWEEN 2500-4000 FEET ON SUNDAY AFTERNOON. NORTHEAST WINDS WILL INCREASE ON SUNDAY WITH FREQUENT GUSTS OF 25-30 KNOTS AFTER 16Z. CLE/ERI MAY EXPERIENCE SOME HIGHER GUSTS FROM NE WINDS OFF THE LAKE. .OUTLOOK...NON VFR POSSIBLE NE OH/NW PA SUNDAY FROM SUNDAY NIGHT THROUGH TUESDAY. SOME NON VFR POSSIBLE LATE WEDNESDAY INTO THURSDAY. && .MARINE... BORDERLINE SMALL CRAFT CONDITIONS CONTINUE THIS AFTERNOON AND EXPECT WINDS AND WAVES TO BRIEFLY DIMINISH BEFORE PICKING UP AGAIN LATE TONIGHT. AS A RESULT...WILL EXTEND THE SMALL CRAFT THROUGH THE END OF THE NEARSHORE PERIOD EVEN WITH MARGINAL CONDITIONS TONIGHT. NORTH WINDS WILL REALLY INCREASE SUNDAY INTO MONDAY AS DEEPENING LOW PRESSURE MOVES UP THE EAST COAST. SUSTAINED WINDS COULD GET CLOSE TO 30 KNOTS ON MONDAY SO LATER SHIFTS WILL HAVE TO MONITOR THE SITUATION AS IT DEVELOPS TO MAKE SURE NO GALE IS NEEDED. THE LOW WILL FINALLY EXIT THE REGION ON TUESDAY. A FAST MOVING LOW WILL DIVE SOUTHEAST ACROSS THE REGION ON MONDAY BUT THEN HIGH PRESSURE WILL TRY TO BUILD OVER THE LAKE ON THURSDAY. WILL LIKELY NEED SMALL CRAFT ADVISORIES INTO WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR LEZ142>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...DJB LONG TERM...KUBINA AVIATION...KEC MARINE...KUBINA
Hazardous weather outlook, Apr 21, 2:30 PM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 230 PM EDT SAT APR 21 2012 OHZ012>014-023-033-089-PAZ001>003-221830- LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 230 PM EDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ACCUMULATING SNOW IS EXPECTED ACROSS EXTREME NE OH AND NW PA MONDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS NORTH ALONG THE APPALACHIAN CHAIN. EXACT SNOWFALL AMOUNTS WILL DEPEND UPON THE EXACT TRACK OF THE LOW...WHICH IS STILL IN DOUBT AT THIS TIME. AN ADVISORY WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>011-017>022-027>032-036>038-047- 221830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- 230 PM EDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:22 AM EDT | Winter Storm Watch | CLE | Ashtabula, Mahoning, Trumbull | 11 hr |
| Apr 22, 2:51 PM EDT | Winter Storm Warning | CLE | Ashtabula, Mahoning, Trumbull | 37 hr |
| Apr 22, 3:14 PM EDT | Gale Warning | CLE | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.